# SDR DALA2015022101634

- Difficulty date: February 20, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK, -Y1292 LOCATED BETWEEN FR 47 TO FR  64.  EVALUATED AND FOUND OUT LIMITS ON JC 2500-2032.  REPLACED SEAT TRACK, -Y1292 LOCATED  BETWEEN FRAME 47 TO FRAME 64 AFT PAX CABIN IAW SRM 51-72-11 AND DWG N D53472000.
